On the computational complexity of integral equations

Annals of Pure and Applied Logic 58 (3):201-228 (1992)

Ko, K., On the computational complexity of integral equations, Annals of Pure and Applied Logic 58 201–228. The computational complexity of Volterra integral equations of the second kind and of the first kind is investigated. It is proved that if the kernel functions satisfy the Lipschitz condition, then the solutions of Volterra equations of the second kind are polynomial-space computable. If, one the other hand, the kernel functions only satisfy the local Lipschitz condition with the Lipschitz constants growing in an exponential rate, then the solutions could be exponential-time hard. We identify a class of Volterra equations of the first kind that can be converted to Volterra equations of the second kind satisfying the local Lipschitz condition. The complexity of the solutions of these equations is also proved to be exponential-time hard
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0168-0072(92)90028-x
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 45,599
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Computation Models for Parameterized Complexity.Marco Cesati & Miriam Dilanni - 1997 - Mathematical Logic Quarterly 43 (2):179-202.
Computational Complexity and Godel's Incompleteness Theorem.Gregory J. Chaitin - 1970 - [Rio De Janeiro, Centro Técnico Científico, Pontifícia Universidade Católica Do Rio De Janeiro.
Deterministic Chaos and Computational Complexity: The Case of Methodological Complexity Reductions. [REVIEW]Theodor Leiber - 1999 - Journal for General Philosophy of Science / Zeitschrift für Allgemeine Wissenschaftstheorie 30 (1):87-101.
Computational Complexity on Computable Metric Spaces.Klaus Weirauch - 2003 - Mathematical Logic Quarterly 49 (1):3-21.


Added to PP index

Total views
6 ( #988,506 of 2,280,599 )

Recent downloads (6 months)
1 ( #835,594 of 2,280,599 )

How can I increase my downloads?


My notes

Sign in to use this feature